# SDR UALA2012082004632

- Difficulty date: August 20, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 69,323 hours, 13,236 cycles
- Engine: Pwa PW4077
- System (JASC): 2310 · HF Communications System
- Part: Panel
- Part number: 285W01143
- Part serial: 166
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH HF WILL NOT TRANSMIT.  REPLACED RIGHT RTP, OP CHECK'S GOOD.
